# SDR MALA050655

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 14,734 hours, 14,119 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Control Valve
- Part number: AIR917621
- Part serial: LK8505340
- Condition: Failed
- Location: Hyd Ptu
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO DTW FOLLOWING FAILURE OF THE YELLOW HYDRAULIC SYSTEM.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED PTU FLOW CONTROL VALVE AND ASSOCIATED SEALS.  REF AVRO AMM CH 29-20-24 PN AIR91762-1, SN ON LK8505340.  SERVICED/BLED SYSTEM.
